| Model Number |
500004500000 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower system had an issue where an item was not showing on the patient's profile.The customer reported that the user was attempting to remove a medication; however, the required medication was not listed under the patient's profile.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 09-aug-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, a technical support specialist (tss) remoted into the cabinet and found that the medication was now appearing under the patient's profile.The user was then able to successfully submit an rxverify request for the medication.The system functioned as intended after the technical support specialist assessed the device.